DDM Allergy Multi-Symptom Cool Taste Caplets

DDM Allergy Multi-Symptom Cool Taste Caplets
Our Price $3.99

UPC: 9335112494

DDM Allergy Multi-Symptom Cool Taste Caplets contain pain reliever, nasal decongestant, and antihistamine for relief of:



Headache

Nasal congestion

Itchy, watery eyes

Sinus pressure

Runny nose

Sneezing



For adults only. Please follow package directions carefully. Satisfaction guaranteed!

Acetaminophen 325 mg, Chlorpheniramine maleate 2 mg, Phenylephrine HCI 5 mg, acesulfame potassium, colloidal silicon dioxide, corn starch, croscarmellose sodium, crospovidone, flavor, iron oxide yellow, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, propylene glycol, stearic acid, talc, titanium dioxide

Start earning Pro Points for gear and experiences.Start Earning
Pro Points

  • Generic Prescription Program

    generic prescriptions

    We offer generic prescriptions starting from just $3.99! View the list of our generic prescriptions.

  • Online Privacy Policy | Terms and Conditions of Use

    Copyright ©2024 Discount Drug Mart. All Rights Reserved.
    This site and its content may not be copied in part or full without express written permission from Discount Drug Mart.